# SDR CA970602005

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Sense Line
- Part number: 2525499
- Condition: Loose
- Location: Fcu Fitting
- Part time: 2,177 hours
- Component: Bendix, 32447593
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER ENGINE CHANGE DURING TEST FLIGHT ON LEVEL OFF AT 14,000 FEET WITH ENGINE POWER REDUCTION #2 ENGINE SPOOLED DOWN TO IDLE. MULTIPLE ATTEMPTS, THROUGH POWER LEVER MOVEMENTS, TO REGAIN POWER DURING DESCENT AND LANDING WERE UNSUCCESSFUL. AFTER TEST FLIGHT THE "B" NUT ON THE FUEL CONTROL END OF T2 PROBE SENSE LINE WAS FOUND LOOSE TWO FLATS. AFTER TIGHTENING OF "B" NUT THE ENGINE WAS GROUND RUN SERVICEABLE. FUEL CONTROL UNIT AND FUEL PUMP WERE INSTALLED ON THE ENGINE AT TIME OF RECEIPT FROM THE REPAIR CENTRE.
